# SDR DALA2024031203269

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 86,911 hours, 21,757 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6816 APU TAIL PIPE FIRE REPORTED. CORRECTIVE ACTION: PERFORMED TAIL PIPE INSPECTION PER AMM B757 TASK 49-81-01-202- 023 C/W WITH UP TO E3-E. MINO 257811. COMPLETED APU EXHAUST DUCT INSPECTION PER B757 AMM 49-81 & PERFORMED INSPECTION AFTER AN APU FIRE PER B757 AMM 49-11. NO DEFECTS NOTED (0236577)
